Topamax causes bladder infections... Does tegretol cause weight gain??? topamax causes me terrible bladder infections!!! I DID loose 14 lbs in only 3 weeks after finally getting off of Seroquel for my seizures that put 150 pounds on me. so just had to get off it!! I am going to a neuro doc on Friday so can people please get back to me asap!!! Thank you very much, Antoinette
8 Feb 2012
Weight gain is not a reported side effect of tegretol. For a detailed link to side effects of tegretol see the link below.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 5 psych meds and all cause weight gain but psych doctor wont order something that is like ritalin or similiar since i don't have ADHD.
3 answers • 21 Dec 2009
I have been on Tegretol for only 2.5 weeks now. I have so much water retention and starting to gain weight.
1 answer • 7 Nov 2013
I take Seroquel XR 700mg (currently lowering from 800mg to 600mg) for psychosis and like many I am finding it very hard to control my weight. ...
5 answers • 2 Aug 2014